Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

What should be done for dizziness due to high BP when having history of Angioplasty and Hyperlipidemia?

User rating for this question
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
history includes MI (1993), Angioplasty (1999), AODM (1993) HTN, and Hyperlipidemia. I was diagnosed with pulmonary emboli in Sep of this year with only dizziness on standing as a presenting complaint. I developed dizziness again yesterday which is worse. My resting B/P is 109/64 and pulse is 77. Upon standing, My B/P is 112/64 and my pulse goes to 90. After a 4 hour wait in the ER yesterday I left wobs. I hate to go through that again now but feel I should. What is your advice?
Posted Sat, 11 Jan 2014 in General Health
Answered by Dr. Praveen Tayal 2 hours later
Brief Answer: Needs evaluation if persistent. Detailed Answer: Hello, Thanks for posting your query. The dizziness that you are having with a nearly normal blood pressure can be related to a cardiac cause or embolism. If there is associated sweating or shortness of breath then an immediate evaluation by a cardiologist is recommended. If dizziness is the only symptom that you have and it has not subsided with rest and taking adequate fluids orally even then a medical attention is needed. You need to attend an ER for evaluation and proper investigations to find out the cause. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor